# SDR C2XA01TY063

- Difficulty date: April 1, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 3,445 hours, 2,431 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Part number: 12013413501
- Condition: Damaged
- Location: Apu Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE APU COWLING L-PROFILE WAS FOUND TO BE DAMAGED.  MAINTENANCE REPAIRED THE APU COWLING IAW EMB GST-0971/01, REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED FOR SERVICE UPON COMPLETION OF INSPECTION.
